Hello! Last month while taking antibiotics for pneumonia, I had spots appear on my hands and thought they were actually insect bites ... After a few weeks with no improvement, I saw my dermatologist. I was diagnosed via biopsy of having granuloma annulare. After taking a tapering dose of prednisone for 15 days, the spots disappeared. I also had a low-grade temp and joint pains. Those disappeared too. NOW, after stopping the steroid medication, all my symptoms have returned.
The spots are only on my hands and not quite as bad as the first bout. Unfortunately my dermatologist is out of the country for a month and using steroid cream does nothing. The joint pains are really bad and I can't find any OTC medication to help me with that.
Are the joint pains from the GA??? I have had blood work done to try to determine the cause of the fevers and everything was normal except for a mildly positive ANA at 1:40.
I'm at a loss and don't know what to do. My doctor recommends seeing a rheumatologist but knowing that the joint pains went away before when I saw the dermatologist and got a course of steroids, I wonder if I should just wait and see him again when he returns.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?